# SDR DLL15953653

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1535927105
- Condition: Cracked
- Location: Lt Mlg
- Component: 1535927105
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE C-HYDRAULIC SYSTEM FAILED WHEN GEAR EXTEND FOR LANDING.  FOUND MLG ACTUATOR HOUSING CRACKED.  REPLACED MLG ACTUATOR PER MM 32-32-01, OPS AND LEAK CHECK OK.
